A 33-year-old female asked about a 61-year-old female:
After using pilocarpine hcl 2% 4x a day, pain on eye lid, red eye and blurrier vision. is it normal? laser surgery to be performed in 2 weeks.
1 doctor answer • 3 doctors weighed in
Ophthalmology 38 years experience
Yes: Sound like you are going to be treated for narrow angles with a laser iridotomy. Pilocarpine can cause irritation-- red ey. It also causes the pupil to get smaller-- blurry vision . You may want to let your ophthalmologist know about your symptoms. They may reduce the concentration, decrease the dosage, or move up your treatment.
5.2k viewsReviewed >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.